MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET

ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET
Model Number B2-70072-F
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The distributor has received unused samples returned from the customer on may 21, 2020.Samples will be sent to the contract manufacturer for evaluation and investigation.
 
Event or Problem Description
On (b)(6) 2020, a distributor of zyno medical reported a complaint.A user facility representative contacted the distributor stating that "an administration set model b2-70072-f lot 19126200 was leaking where the filter is attached to the tubing." a patient was involved, but was not harmed or injured.The device operator was a registered nurse.The medication being infused was ceftriaxone.The contract manufacturer of the affected device is becton, dickinson and company.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2020-00004).
 
Additional Manufacturer Narrative
Zyno medical sent a quality alert to the contract manufacturer on 05/27/2020.The contract manufacturer received the unused sets on 06/23/2020.The contract manufacturer provided the investigation report on 07/17/2020.The dhr review found no deviations.Trend review was performed for complaints and raw material.Two complaints and one quality notice related to the reported failure were identified in a 1-year period.Unused samples returned from the customer were tested and the leakage could not be replicated.The root cause couldn't be identified.The complaint couldn't be confirmed.

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick, ma
MDR Report Key10084462
Report Number3006575795-2020-00004
Device Sequence Number677850
Product Code FPA
UDI-Device Identifier00814371020204
UDI-Public00814371020204
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/27/2022
Device Model NumberB2-70072-F
Device Catalogue NumberB2-70072-F
Device Lot Number19126200
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2020
Supplement Date Received by Manufacturer07/17/2020
Initial Report FDA Received Date05/22/2020
Supplement Report FDA Received Date07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1